# SDR SWAA950099

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 413
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND FUSELAGE SKIN DENTED AT BS 413, BETWEEN S5 AND 6R.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
